RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 279, Number 5, Pages 1097–1100 (Mi dan9329)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Integrability of Novikov equations for principal chiral fields with multivalued Lagrangian

A. P. Veselov, L. A. Takhtadzhyan

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (585 kB)

Bibliographic databases:
UDC: 517.98+530.145.6
Presented: С. П. Новиков
Received: 15.03.1984

Citation: A. P. Veselov, L. A. Takhtadzhyan, “Integrability of Novikov equations for principal chiral fields with multivalued Lagrangian”, Dokl. Akad. Nauk SSSR, 279:5 (1984), 1097–1100

Citation in format AMSBIB
\Bibitem{VesTak84}
\by A.~P.~Veselov, L.~A.~Takhtadzhyan
\paper Integrability of Novikov equations for principal chiral fields with multivalued Lagrangian
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 279
\issue 5
\pages 1097--1100
\mathnet{http://mi.mathnet.ru/dan9329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796736}


Linking options:
  • http://mi.mathnet.ru/eng/dan9329
  • http://mi.mathnet.ru/eng/dan/v279/i5/p1097

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Ivanov, “Duality in $d=2$ $\sigma$ models of chiral field with anomaly”, Theoret. and Math. Phys., 71:2 (1987), 474–484  mathnet  crossref  mathscinet  isi
    2. A. V. Tyrin, “Harmonic spheres in compact Lie groups and extremals of a multivalued Novikov functional”, Russian Math. Surveys, 46:3 (1991), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:28
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019